# SDR A6WA200840408

- Difficulty date: May 9, 2008
- Submitted: July 16, 2008
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 12,272 hours, 11,318 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 280 RBL 8 & 10 ANGLE ON BEAM FOUND CRACKED.  RT FS 280 RBL 8 & 10 ANGLE ON BEAM REPLACED IAW SRM 51-42-21.
